EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 89(103), pp. 77–88 (2011)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Absos Ali Shaikh and Shyamal Kumar Hui

University of Burdwan, Burdwan-713104, West Bengal, India

Abstract: We extend the notion of generalized $\phi$-recurrent $\beta$-Kenmotsu manifold and study its various geometric properties with the existence of such notion.

Keywords: generalized recurrent Kenmotsu manifold, generalized $\phi$-recurrent Kenmotsu manifold, extended generalized $\phi$-recurrent $\beta$-Kenmotsu manifold, Einstein manifold, scalar curvature

Classification (MSC2000): 53C15; 53C25

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 6 Apr 2011. This page was last modified: 16 Oct 2012.

© 2011 Mathematical Institute of the Serbian Academy of Science and Arts
© 2011–2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition